Citation: Farr. "Enjoyable Overdose: An Experience with 5-MeO-aMT (sold as MXE) (exp101714)". Erowid.org. Oct 29, 2015. erowid.org/exp/101714
||(powder / crystals)
A friend of mine, Z, received this chemical instead of MXE from a reputable vendor, it has been narrowed down to a horrible mix-up through contact with the vendor, subtractive reasoning and eventually chemical testing. We did not confirm the ID until after many people, including myself had taken potentially dangerous doses of the drug and some nearly died. Here is a run down of what happened before and after dosing, the report will follow, it is extremely summarized in terms of what I can't include for length's sake, and also the fact that I remember very little in comparison to the length of the experience.
Before using this chemical Z warned me it was not what it was supposed to be, and that it was extremely intense. It had felt like it had nearly killed him as he took an unknown dose out of the bag, and it hospitalized 3 others. I am very experienced with hallucinogens and was interested in the chemical because of what he described- 'not like a dissociative feel, really visual' He gifted me 100mg split into 20mg capsules and warned me again. I heeded his warning, and went home. I totally miscalculated this warning actually.
It did not occur to me that this could be a substance that was fully active in the single milligram range. I assumed 20mg would be a small-average dose. This was a horrible mistake, I assumed that this was probably another dissociative RC with several times the potency of MXE. That, I could have payed for with my life. I have since taken it in 10, 5, 3 and .5 milligram doses since and found the latter to be the threshold dose for insufflation with this particular batch. I subjectively believe insufflation decreases the distress on the body with this chemical, as I experience the same thing with phenethylamines. A more intense experience, but less bodyload.
I insufflated 20mg of the substance only knowing that Z had taken more than that and survived.
I am noticing a weirdness, there's some latent feeling of awareness but it's very light. I contemplate sniffing another 20mg, I beam this idea to HQ and am told to wait, and do.
Intensifying quickly, latent visuals rolling in, impressive ones even if light at this point. Intricate colour work will shifting maya patterns as well as geometry and tessellations. There is a slight dissociation from the body, but also an awareness to it. This is unique quality to this chemical I've found. I let HQ know I'm coming up fast and have no intention to redose. I remark on the impressive visual quality and am assured I am not even into it yet.
This is not methoxetamine, the sensory, mental and physical effects are more intense than any dissociative should have at such a dose. The dose I have taken of this chemical is an overdose and I am semi-aware of it at this point as I can still tell I am climbing rapidly, I can feel a tsunami in the distance.
The wave hits me. At this point it's intensified 100x and I am plateaued in a whole new world. The effects are like nothing I have experienced to this day. It is like taking DXM, LSD, 2C-E and a small dose of Datura all at the same time.
It is like taking DXM, LSD, 2C-E and a small dose of Datura all at the same time.
The music is being sliced up into distorted tracks and being bounced around the room, eventually finding my ear. Music sounded amazing, but it was totally different from a sober listening. My voice echoes and all sounds wiggle and twang within themselves, much like high-dose DXM or nitrous oxide. So much distortion and audio bending, but it is not leaving things unlistenable or unpleasant to hear. The room is exploding with massive patterns of intricate 3D geometries awash with every colour you can and can't imagine, ancient symbols and languages plaster themselves here and there, a massive fractal key on my wall fits into a massive fractal lock and explodes into pink mist, my smartphone's touch keyboard has created two clones of itself that float outside actual phone on either side, but they are in a language I do not understand, my phone screen shoots a very large and many small double helix strands through my skull, completely 3-dimensional. The visual quality of this chemical is completely unique to itself and extremely profound, I hold it to DMT.
Physically I found little discomfort other than some gas which was easily passed. I could not pay attention to how stimulated I was at all because of the intensity of the perceptual-sensory and mental effects. Looking back, extremely stimulated. I was arching my back, curling my toes, and my muscle activity was off the chart. I was shaking my hands rapidly like a tweaked out maestro to egg on visuals. I could not shake my hands even 1/3 of that speed sober. This is the most beautiful moment I've probably ever had in the open-eye visual field and I shake my hands to egg visuals at the peak of any psychedelic I take now because of it. I encourage everyone to try this.
It should be noted, this stuff has a very bizarre mental aspect for me, and others locally as well as abroad. Z describes it as a sort of 'mad scientist' feeling, this is a perfect description.
Time is hard to recall at this point so it's by best guess, which is a pretty good one. At this point I am only starting to begin to notice any letup in intensity, the effects aren't so much diminishing, more so I am finally able to relax myself into them and explore more CEV quality, which are the most unbelievable visions I've had, superior to DMT simply because of the length, intensity and 'bonkers' factor. I'm also able to realize how dissociated I am from my position and body, while still having a huge body buzz. How? I cannot explain. The physical effects are massaging me and I feel so at home with this chemical. I know I am in the long run though. I realize my long text conversation with Z was a a delusion and never happened, this was slightly alarming and tips towards a slight deliriant quality which I have detected, albeit only slightly at the 3mg mark as well. Others report the same.
Effects are beginning to diminish very slowly and I note some jaw soreness and the typical nose and tooth feeling that follows stimulation. No muscle soreness very surprisingly, but I am physically very tired. I was not prepared for this length or intensity, luckily I managed to feed and water myself throughout the experience.
I have come down quite a bit, but it would be a joke to say I'm anywhere near baseline. Audio distortions are still very present and I am still seeing patterns and colour work.
Somewhere here I come down enough that the audio distortions are just pitching and static, visuals are mostly just accentuation of existing patterns, breathing and colour shifting. The stimulation has exhausted my body, and the trip my mind. The drug is kind enough to allow me to sleep even though I am still experiencing effects.
I sleep for only a few hours, but it is plenty enough to regain my strength. Sensory disturbances are still there very slightly, but I am repairing rapidly.
I go work out at the gym, endorphin release brings back some visuals for a short time. By the walk home I am repaired enough that I could drive a car.
In conclusion, this dose could potentially kill a person very easily and I would never recommend it, one can reach quite similar effects with 3-5mg by using cannabis to potentiate effects and without tripping for 30 hours. However, it was a beautiful experience unlike no other and I wish to repeat it very much but cannot because of the risks. It holds the spot for my most intense, reality-shattering experiences.
Overdose symptoms that are not present in or extremely reduced the aforementioned lower doses; -diuresis, impotency(opposite effect at 3-5mg), loss of fine and gross motor ability, delusions, excessive gas.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.